MAUDE Adverse Event Report: PHILIPS RESPIRONICS INC. BIPAP AVAPS CSERIES; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

PHILIPS RESPIRONICS INC. BIPAP AVAPS CSERIES; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number CN1167HS
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/11/2021
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information alleging a bipap avaps cseries device was not operating properly and the patient expired.The reporter of the event confirms the patient's family is not releasing the device.The device is not returning for evaluation.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.

Brand Name
BIPAP AVAPS CSERIES
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
PHILIPS RESPIRONICS INC.
1001 murry ridge lane
murrysville PA 15668
MDR Report Key12009571
Report Number2518422-2021-01718
Device Sequence Number3197647
Product Code MNS
UDI-Device Identifier00606959015777
UDI-Public00606959015777
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCN1167HS
Device Catalogue NumberCN1167HS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2021
Initial Report FDA Received Date06/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;